topicLogo

Levofloxacin

Questions and answers on "Levofloxacin"

I have pneumonia in my left lung myGP prescribed LEVOFLOXACIN gen for levaquin 500 mg for 10 days / once daily. My question because myGP is out tell Monday is a caution: not to take if patient has Myasthenia Gravis . I have the Ocular type and not systemic. And was wondering if I should wait to hear from myGP on Monday or Start as he suggested and stop if I notice symptoms. He wants to take care of the pneumonia because I ve had respiratory problems since Christmas. Any advice would be appreciated. Thanks Tim (male, 46)
Hi there ~

I understand your concerns regarding levofloxacin. Levofloxacin comes as a tablet and a solution (liquid) to take by mouth. It is usually taken once a day. The length of your treatment depends on the type of infection you have. Your doctor will tell you how long to take levofloxacin....
Read Full Thread     Ask a Doctor Now »
What can I eat while taking levofloxacin and what should i stay away from ?
Hello and thanks for the query,

You may be taking certain other medicines that should not be taken at the same time as levofloxacin. Avoid taking the following medicines within 2 hours before or after you take levofloxacin. These other medicines can make levofloxacin much less effective when...
Read Full Thread     Ask a Doctor Now »
This morning I took my first dose of Levofloxacin to treat strep and extreme ear infection. I now have a bulging vein (or artery) on the right side of my forehead with swelling underneath the vein above my eye brow. Of course I will discountinue antibiotic immediately but wondered if the swelling is cause for concern. Thank you.
hello
It could be because of Levofloxacin
Levofloxacin can cause skin reactions...
This is good u have discontinued it.
Do consult a Doctor.
take care of ur urine output
see if u have vomitting ,numbness etc.
And avoid sun exposure use sun block creams.
Read Full Thread     Ask a Doctor Now »
Hi ,
I have throat infection and ear pain few weeks before and I took the medicaiton levofloxacin and it cured. Now I see two small white dots in my throat. Is this something I should be worried about? There are no pain through. Now i am taking levofloxacin for morning and night.My age is 29 ,height 163 cm,and weight is 65
Hi,

You seem to be taking self medication including antibiotics; if you had taken Levofloxacin a few weeks ago, you should not be taking it again thinking it will cure your current throat condition. The white dots without any other symptoms seem to be innocuous. Ideally observe for a couple of...
Read Full Thread     Ask a Doctor Now »
I have been taking levofloxacin for a bad sinus infection was off of this med for 4 days then had synoplasty in my sinuses a few days after the procure I went back for a check up and the dr put me back on the levofloxacin for 500 mgs I have the start of a bad yeast infection and just took a fluconazole 150 mg (the dr also told me to take an probiotic) I didn't think nothing about taking the 2 together fluconazole and levofloxacin but just read that this could give my heart rhythm problem and not to take it together. I do take a beta blocker for P.A.T. that I had for several yrs I don't know what to do now How long would it take to have a reaction from taking the 2 meds?
Brief Answer:
Yes can cause

Detailed Answer:
Dear Friend.
Hi , I am Dr Anshul Varshney , I have read your query in detail , I understand your concern.
Every drug has it's side effects. It is not necessary that they will manifest in everyone.
Yes , you are right that Levofloxacin and Fluconazole...
Read Full Thread     Ask a Doctor Now »
hi, Doctor here had prescribe Tab levofloxacin 500 for 10 days to my father who is complaining about severing, high heart beats and some chill with burning urine sensation. The Urine test was done which reveal some infection. I am curious to know what kind of infection it is, as he is suffering about these symptoms except burning sensation in urine since past one month. he was prescribed to Malirid for 14 days. Please suggest what might be the infection and any side effects of the medicine prescribed ?
Hi,
Welcome to HCM
Your father having urinary symptoms hence there may be urinary tract infection in such cases Levofloxacin may be useful but if pus cells are present in urine it is advisable to do a Urine culture and sensitivity so as to know proper antibiotic may be given.
In your case he may...
Read Full Thread     Ask a Doctor Now »
I was tested to have entrococci in semen , the doctor gave levofloxain 500 for 6 weeks. Now, I have been taking it for more than 25 days but with no improvement . I still have a mild burning sensation . My symptoms are feeling burning after some time of ejaculation and continues so but gradually become mild but in few days, especially after the doctor gave me omnic ocas 0.4 besides levofloxacin 500 mg once a day . By the way the result of my semen culture was as follows : pus 18-20/HPF RBC 1-2 /HPF
Growth of entrococcus . Sensitive to Vancomycin , Gentamicin 200, Ciprofloxacin, Levofloxacin . This culture was for semen . I have no other symptoms. Only burning feeling most of the time. My urine culture was negative. PSA was normal. CT scan and ultra sound was also normal.Please note that when I am urinating , there is no burning but mild burning later afterwards. Sometime I have some sort of pain on top of penis . I would like to ask, how I got infected with sort of infection ? Is it an STD? Besides, I would like to ask if it an infectious disease ? Would it be transmitted to my partner in any way ?

What is your opinion and advice.
Hi,
Semen cultures are notoriously inaccurate, and do not always reveal the culprit micro-organism, as the semen travels through the urethra where it could have picked up some other bacterium.
Levofloxacin is not a bad choice, and usually is a commonly prescribed drug for similar infections. It...
Read Full Thread     Ask a Doctor Now »
I had unprotected oral sex on a Friday. Last Friday to be exact. The only time I ever did that with someone other than my partner. The following Monday (3 days later) I went to get tested for STD just in case. When I went to the lab to draw blood I had already been on 500 mg of Levofloxacin for 6 days for a bronchial infection.
I got the results back and tested positive for the HSV 1 antibody. It scored at 53.80 and rated as High. I was told by the lab to consult a Doctor but the Levofloxacin might could affect my results.
I am going to get re-tested.
1. Could the Levofloxacin have skewed the test results for HSV 1 antibody?
2. Is it normal to test High at 53.80 on the HSV 1 antibody with in 72 hours of the event?
3. I've been off the Levofloxacin for 3 days as of today. Should I wait a certain amount of time before re-testing?
Thank you.
Brief Answer:
Seek help, antivirals, no relation with levo,48hrs

Detailed Answer:
Thank you for asking!
Levofloxacin is a antibiotic and effective against bacteria and HSV is a virus and has nothing to do with levofloxacin. SO no need to wait just seek an infectious disease specialist and let...
Read Full Thread     Ask a Doctor Now »
I have severe dizziness . I am taking levofloxacin 500mg and on my 6th dose. I have been prescribed this to take one tab a day for 10 days. Is the antibiotic giving me the severe dizziness? I have upper respiratory infection affecting my sinuses and lungs. This is my 2nd round of antibiotics for this as I took a z-pak which began to make me really dizzy near the end of that treatment too a few weeks ago. I am wondering if there is anything I can take to counter act the dizziness so i can go to work and continue my last 4 doses of antibiotic.
Hello,
Thanks for posting your query.
If you are having sever dizziness then stop taking levofloxacin and contact your doctor. Levofloxacin can cause dizziness but keep in mind infection may also cause dizziness. Take large amount of fluids and take rest to avoid dizziness.
Hope it helps.
Take...
Read Full Thread     Ask a Doctor Now »
View more

Health resources related to Levofloxacin

A Doctor will be with you shortly

Trending Articles on Levofloxacin

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor